This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
My vagina had a fishy odor so I was prescribed antibiotics for BV w/o a urinalysis. A couple days after I finished those antibiotics it started to get some dull cramping, it burned when I urinated and it felt like I had to go badly and frequently but couldn't. I took some AZO and had a urinalysis sent out. They prescribed me Nitrofur-Macr for the UTI and the urinalysis was never sent out so I don't have results. After finishing those antibiotics I still feel as if I need to go frequently but can't and have some dull cramping. I had another urinalysis done today, this time results came back negative for BV, UTI or any other Urinary Infections. I'm waiting on a culture for Chlamydia and Gonorrhea per my request. Are my symptoms likely to be Chlamydia or Gonorrhea, or what else could be causing them?
This does not typically sound like chlamydia or gonorrhea though the possibility would need to be ruled out. Other possibilities that may need to be considered include bladder inflammations, ulcers, erosions, calculi etc. I would suggest an evaluation by a urologist for appropriate management.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.